# SDR SWAA2020022641693

- Difficulty date: February 12, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER CENTER SUPPORT AT BS. 500D, BETWEEN BL 0 TO RBL 24 HAD CORROSION AT VARIOUS AREAS OF FASTENER HOLES. / R&R SUPPORT IAW SRM & DWG.
